# SDR LR7A2021011402766

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 39,575 hours, 24,551 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cap
- Part number: 353612
- Condition: Cracked
- Location: Ramp
- Part time: 39,575 hours, 24,551 cycles
- Component: Cargo Ramp, Lkheed
- Component part number: 3724053
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAS SCHEDULED C-3 CHECK UNDER JOB CARD HC5302, FOUND CARGO RAMP CRACKED AT RAMP STATION 10 UPPER "L" CAP, LBL 22-32.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70 NR 1000331990.
